# SDR SWAA2022101247430

- Difficulty date: September 22, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 62,812 hours, 33,364 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL OF ORSS 261 AT LT WING 2022-533289 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL OF ORSS 261 AT LT WING IAW SRM B737-700 51-40-02; 51-10-02 ITEM 9 AND DRAWING 115A2001. REV.B; SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL OF ORSS 261 AT LT WING IAW SRM B737-700 51-40-02; 51-10-02 ITEM 9 AND DRAWING 115A2001. REV.B;  SEE INDIVIDUAL SIGNOFF BELOW.
